# SDR CA141021012

- Difficulty date: October 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Braero HS7482B
- Aircraft time: 35,590 hours
- Engine: Rroyce DART5352
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 97A256000000
- Condition: False Activation
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELT ACTIVATED WHILE AIRCRAFT WAS ON THE APRON, REASON UNKNOWN.
